Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sick-of-her-skin

Member
  • Total Reviews

    1
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

2 Neutral

About sick-of-her-skin

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    Indiana
  1. yep! I'm going into my 4th month. first 2 months I was on 40mg/day and didn't have any of the side effects besides the dry lips really, and now @ 60mg/day I have pretty bad back pain, knee pain, and just an overall increased amount of body soreness after any activity. It's the worst when I wake up in the morning, but I find that throughout the day, and the more I stretch out, the better it eases up. Sorry to hear you're having these annoying aches at the lowest dosage. My derm told me to skip on
  2. Finished month 1 on 40 mg/day! My skin is improving in some areas a lot, but then I'm seeing breakouts in other areas that I never had acne in before. I also got bumped up to 60 mg/day which I'm kind of excited for, because my derm thinks I should really get some results after this month. (fingers crossed!) Anyone else noticing breakouts in places they nomally never have them? Like I mainly have issues with my forehead and chin T-zone prone breakouts, but now I'm getting rather extensive breakou
  3. Ooh, yay! Someone in a similar situation to me! I'm 23, 40mg per day, (5'6, 127lbs), and been on Accutane for 2.5 months now. I have been breaking out consistently since I started. I'm not oily at all though, really dry and VERY RED. My skin is just super red and angry with acne on my cheeks. Keep posting your progress! dang this is a bit discouraging :/ I'm almost a month in and still breaking out, and was hoping by month 2 things would be clearing up. You're on 2.5 months and still having
  4. also, just a heads up: I read like the ENTIRE drug pamphlet thing that comes with my accutane today (I wanted to know everything I could.... ), and did not know that it is VERY important to take with food. My derm didn't say anything about it... And it isn't just for the nausea that I know taking some drugs on an empty stomach can cause. It has to do with the actual effectiveness of the drug and absorption! Okay, maybe you all knew that, but I didn't have a clue! Definitely taking mine with foo
  5. Ooh, yay! Someone in a similar situation to me! I'm 23, 40mg per day, (5'6, 127lbs), and been on Accutane for 2.5 months now. I have been breaking out consistently since I started. I'm not oily at all though, really dry and VERY RED. My skin is just super red and angry with acne on my cheeks. Keep posting your progress! dang this is a bit discouraging :/ I'm almost a month in and still breaking out, and was hoping by month 2 things would be clearing up. You're on 2.5 months and still having
  6. titoziot- good to know about the vit A, thanks! I get that alcohol is bad for our livers and all, but does it do anything to the actual process of the accutane though? Like if someone drank moderately on weekends while on accutane would they see slower results for getting clear than someone who didn't drink a drop? I know it's not good, but I'm a newly 21 yr old and have cut back, but still have had a couple drinks more than I should on weekends. You think this is as serious as some say? And co
  7. thanks everyone! I think I'm starting to level out emotionally a bit now (whew). As gross as it is...chewing on my lips has become my new constant hobby. I just can't help it! I'm slathering them in aquafor continuously, but still I catch myself picking off all the layers of cracking dead skin! ha...gotta stop that I know. I'm keeping gum in my mouth to try to stop, but I bite my lips a TON subconsciously.As for my skin overall, I think the cysts are getting better, but they seem to be definitel
  8. I'd love to join this little group of last resort tane newbies, and get feedback as well! my accutane "stats" are: female 21 years old 5'7" 127 lbs 40 mg/day This is really my last resort, as I know it is for most people, and I was EXTREMELY hesitant to do it, but felt I was left with no other option. I was trying to be positive, but then got on here and read a really depressing blog about how it supposedly ruined all these peoples' lives and left them with God awful permanent side effects an
  9. You can get that good bacteria (probiotics) in capsules found at any drug store, walmart, or online. If you really want it to be from a more "natural" food source though, then organic raw sauerkraut is an option or kombucha tea. These aren't available everywhere though. They're also definitely a more aquired taste. Kefir is a yogurt like drink that contains a crazy good amount of probiotics too, but is much easier for many people to digest, and thus thought to be less acne causing for some. I us
  10. I just wanted to say that I actually tried this and it actually worked. I'm honestly so shocked that it did too. I mean when reading this really old post about fiber capsules and 10% benzoyl it sounded logical, but then lots of regimens I had heard of & tried, had sounded like they would've worked as well. I don't want to ramble about my days of suffering with cystic PAINFUL acne on my forehead, but if you want to know more or have questions of course I'd be happy to help. Basically I jus
  11. I know this is an old thread, but besides the obvious (sweat, clogged pores, & hair product) I think digestion could really be the reason. I've been having problems with poor digestion for awhile now, and my forehead is the ONLY place I've ever gotten any acne. Since sophomore yr of hs I've gone in a cycle of breaking out in BAD cystic acne only on my forehead beginning around october and ending in deep dark purplish scars/craters in the spring/early summer. It sucks because I always think I
  12. I'm actually reading this book right now, and it does make some sense. His "cure" basically consists of the same thing Dan recommends (washing, bp am and pm) but he also adds glycolic acid as a step after washing (with a salicylic acid wash), and also icing the acne to "open pores" and "reduce inflammation." I know this link is from a while ago, but hopefully someone looks up this book like I did. There's more to the book than just "the cure" though. It's also about how to just take care of you
  13. it has only been a week since I started using Aczone (a.m. and p.m.) and I'm worse than ever. I'm really hoping this is one of those "has to get worse before it gets better" things... I have VERY painful cystic acne localized on my forehead. Dr. and Derm both haven't been able to figure out why I only seem to get it on that part of my face, and I'm definitely sick of the mystery as well. Idk what to do. I feel like aczone isn't going to work in 12 weeks if it's only made things WORSE in a week.
  14. sick-of-her-skin

    cleared up pustules, black heads, and dried out skin upset stomach, nodules/ cysts got bigger and more painful, did NOTHING for them. I could deal with the stomach pain for this pill, but it making my painful cystic acne worse was unbearable. *also i was prescribed the 135 mg dosage but only weigh 125 +/- a couple lbs depending on the day and from what I've read online that is an extremely high dosage, so that could've been the reason for my stomach issues.
×